Differential and Integral Equations

On some conditions for existence of forced periodic oscillations

A. M. Krasnosel'skiĭ, M. A. Krasnosel'skiĭ, and J. Mawhin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1267-1273.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875547

Mathematical Reviews number (MathSciNet)
MR1184026

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems 47N20: Applications to differential and integral equations

Citation

Krasnosel'skiĭ, A. M.; Krasnosel'skiĭ, M. A.; Mawhin, J. On some conditions for existence of forced periodic oscillations. Differential Integral Equations 5 (1992), no. 6, 1267--1273. https://projecteuclid.org/euclid.die/1370875547


Export citation